# SDR 98ZZZX2274

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N375ES
- Make and model: Cessna 172R
- Aircraft serial: 17250057
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float
- Part number: 533311
- Condition: Misinstalled
- Location: Fuel Quantity
- Part time: 260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT ERRATIC RIGHT FUEL QUANTITY GAUGE TO DEFECTIVE FLOAT IN RIGHT TANK.  UPON REMOVAL OF FLOAT, FOUND PART NUMBER OF LEFT FLOAT.  INSPECTED LEFT FLOAT AND FOUND PART NUMBER OF RIGHT FLOAT.  FUEL FLOATS HAD BEEN INSTALLED IN REVERSE POSITIONS FROM FACTORY.  AIRCRAFT TOTAL TIME, 260.2 HOURS.
